# SDR USAA060995

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR BS 350 AND 377.7 BL0 WL 208 CORRODED.  INSTALLED NEW INTERCOSTAL PER SRM 51-40-02, 51-40-05; CORROSION TASK C53-221-03; LEVEL 1   DEFECT SIZE: 2"L  BY 2"W BY .010"D AND 2"L BY 2"W BY .029"D.
